ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG: Uses, Dosage, Side effects, Composition & more - Zoylo
online medicine store

ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG: Uses, Dosage, Side effects, Composition & more - Zoylo

INFORMATION ABOUT ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG uses

ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is a combination of two drugs: Aceclofenac (NSAID) and paracetamol (antipyretic). ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to relieve pain and inflammation in conditions such as rheumatoid arthritis, osteoarthritis and ankylosing spondylitis. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is also used in the treatment of mild to moderate pain in conditions like toothache, headache, back pain, joint pain and muscle pain.

Common side-effects

• Dizziness
• Nausea (feeling sick)
• Diarrhoea
• Flatulence(gas)
• Vomiting
• Skin rash and itching

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

• Take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with food to avoid stomach upset.
• Take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as prescribed by a doctor. Do not take it more than prescribed it can be harmful for your body.
• ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG should be used with caution in patients with anaemia due to increased risk of worsening the patient’s condition. Please talk to your doctor before taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as he may adjust the dose or replace the dose with an alternative medicine.
• Consumption of alcohol is not recommended while taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG as it may cause excessive drowsiness or increased risk of liver damage.
• If you are taking ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG and you experience dizziness, drowsiness, tiredness or any visual disturbances, you must not drive or use machinery.
• You are advised to take ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with extreme caution in patients with bleeding disorders due to increased risk of excessive bleeding. Please consult your doctor immediately if you experience any bleeding or bruising. Your doctor may adjust the dose or replace the dose with an alternative medicine.
• Keep your doctor informed if you have or had any previous history of heart, kidney or liver diseases.
• Incase of any discomfort while on treatment with ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG do not hesitate to discuss with your doctor. Do not stop the ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG without doctor’s consent.

FREQUENTLY ASKED QUESTIONS

Q) How does ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG work? A) ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is a combination of two drugs. ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG works by blocking the action of cyclo-oxygenase (an enzyme) which is responsible for pain and inflammation in the body, thereby ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG helps in relieving pain and inflammation in many conditions like fever, cold, headache, periods pain, joint pain, tooth ache, ear pain, rheumatoid arthritis, osteoarthritis and ankylosing spondylitis.
Q) Does ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG cure rheumatoid arthritis? A) No, ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG do not cure rheumatoid arthritis, however, ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG helps in relieving the symptoms associated with rheumatoid arthritis like pain and inflammation. Your doctor may prescribe ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG along with other medications for treating rheumatoid arthritis.
Q) Is ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG sedative medicine? A) ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is not a sedative drug. However, it has been known to cause drowsiness and sleepiness. You are advised to take it in the evening or night time to avoid day time drowsiness. Additionally, you should not take up activities like driving and activities which require mental alertness along with physical coordination. Talk to your doctor in case you experience excessive sedation(drowsiness) with ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG. Your doctor may change the dosage or prescribe you an alternative medicine so that you can carry out day to day work without any hinderance.
Q) Does ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG treat migraine? A) No, ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is not used in treating migraine unless your doctor prescribes it, however, ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG helps in relieving the symptoms associated with migraine like pain and inflammation. Your doctor may prescribe ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG along with other medications for treating migraine.
Q) How should I store ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG? A) Do not store ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG above 25°C and away from heat and sunlight. Keep out of the reach and sight of children. Keep ACECLOFENAC 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG in the container or pack it came in and close it tightly to avoid contamination. Please dispose the unused medicine.

Slava Yurthev Copyright ^Top